# SDR SWAA2022071220076

- Difficulty date: June 17, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 59,807 hours, 35,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER HEAD EXIT LIGHT HANGING FROM CEILING / [01] REMOVED AND REPLACED LIGHT HOUSING PER SIP
